MathSciNet Relay Station
MathSciNet bibliographic data
MR1737541 35B41 (35K60 37L30)
Arrieta, José M.; Carvalho, Alexandre N.; Rodríguez-Bernal, Aníbal Attractors of parabolic problems with nonlinear boundary conditions. Uniform bounds. Comm. Partial Differential Equations 25 (2000), no. 1-2, 1–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement